# SDR UALA2011060602767

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 35,763 hours, 8,962 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314101
- Part serial: 24
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO COMM DISPLAYED ON ACARS DISPLAY UNIT OVER OCEAN, ACARS SENDS OK IN VHF RANGE.  CREW COMMENTS: SATCOM VOICE INOP.  SATCOM DATALINK INTERMITTENT.  LOW GAIN DISPLAYED ON FMC SATCOM MAIN MENU.  REPLACED SDU PER MM.  BITE FUNCTION CKS OKAY.  ESTABLISHED COMM WITH SAMC.
